Follow
Christopher Hoffman
Christopher Hoffman
Professor of Mathematics, University of Washington
Verified email at math.washington.edu - Homepage
Title
Cited by
Cited by
Year
Anomalous heat-kernel decay for random walk among bounded random conductances
N Berger, M Biskup, CE Hoffman, G Kozma
Annales de l'IHP ProbabilitÚs et statistiques 44 (2), 374-392, 2008
962008
The fundamental group of random 2-complexes
E Babson, C Hoffman, M Kahle
Journal of the American Mathematical Society 24 (1), 1-28, 2011
942011
Geodesics in first passage percolation
C Hoffman
The Annals of Applied Probability 18 (5), 1944-1969, 2008
812008
Coexistence for Richardson type competing spatial growth models
C Hoffman
The Annals of Applied Probability 15 (1B), 739-747, 2005
752005
Spectral gaps of random graphs and applications
C Hoffman, M Kahle, E Paquette
International Mathematics Research Notices 2021 (11), 8353-8404, 2021
73*2021
A stable marriage of Poisson and Lebesgue
C Hoffman, AE Holroyd, Y Peres
The Annals of Probability 34 (4), 1241-1272, 2006
732006
Mixing times of the biased card shuffling and the asymmetric exclusion process
I Benjamini, N Berger, C Hoffman, E Mossel
Transactions of the American Mathematical Society 357 (8), 3013-3029, 2005
662005
Recurrence and transience for the frog model on trees
C Hoffman, T Johnson, M Junge
The Annals of Probability 45 (5), 2826-2854, 2017
502017
Pattern‐avoiding permutations and Brownian excursion part I: Shapes and fluctuations
C Hoffman, D Rizzolo, E Slivken
Random Structures & Algorithms 50 (3), 394-419, 2017
45*2017
omega-Periodic graphs
I Benjamini, C Hoffman
arXiv preprint math/0308092, 2003
412003
Uniform endomorphisms which are isomorphic to a Bernoulli shift
C Hoffman, D Rudolph
Annals of mathematics, 79-101, 2002
412002
From transience to recurrence with Poisson tree frogs
C Hoffman, T Johnson, M Junge
The Annals of Applied Probability 26 (3), 1620-1635, 2016
392016
is not standard
D Heicklen, C Hoffman
Ergodic Theory and Dynamical Systems 18 (4), 875-878, 1998
351998
Return probabilities of a simple random walk on percolation clusters
D Heicklen, C Hoffman
Electronic Journal of Probability 10, 250-302, 2005
342005
The threshold for integer homology in random d-complexes
C Hoffman, M Kahle, E Paquette
Discrete & Computational Geometry 57 (4), 810-823, 2017
32*2017
Entropy and dyadic equivalence of random walks on a random scenery
D Heicklen, C Hoffman, DJ Rudolph
Advances in Mathematics 156 (2), 157-179, 2000
322000
Rational maps are d-adic Bernoulli
D Heicklen, C Hoffman
Annals of mathematics, 103-114, 2002
302002
Non-uniqueness for specifications in
N Berger, C Hoffman, V Sidoravicius
Ergodic Theory and Dynamical Systems 38 (4), 1342-1352, 2018
28*2018
Pattern-avoiding permutations and Brownian excursion, part II: fixed points
C Hoffman, D Rizzolo, E Slivken
Probability Theory and Related Fields 169 (1), 377-424, 2017
282017
Nonexistence of bigeodesics in integrable models of last passage percolation
R Basu, C Hoffman, A Sly
arXiv preprint arXiv:1811.04908, 2018
272018
The system can't perform the operation now. Try again later.
Articles 1–20